# SDR TWAA9800302

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 9550267
- Condition: Punctured
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDU - FLT 639 - DURING PUSHBACK, THE TOW BAR PIN BROKEN AND PUNCTURED THE RIGHT NOSE GEAR TIRE.  REPAIRED TOW BAR PIN. REPLACED RIGHT NOSE TIRE AND WHEEL ASSY MFG P/N 9550267.  OPS CHECK NORMAL.  (M)
